Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 2, 2023, 4:28 PM CST for 4 parishes in Louisiana. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 2, 2023, 4:28 PM CST (22:28 UTC)
- Expired
- Jan 2, 2023, 5:15 PM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Winn Parish, LA
The radar
The Shreveport radar (KSHV), 106 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 4:46 PM CST | TORNADO | 4 S Jonesboro, LA | *** 3 INJ *** A NWS STORM SURVEY TEAM DETERMINED THAT STORM DAMAGE IN JACKSON PARISH WAS CONSISTENT WITH THAT OF AN EF2 TORNADO. THE TORNADO SNAPPED AND UPROOTED NUMEROUS TREES ALONG ITS PATH AND DAMAGED SEVERAL STRUCTURES. PATH WIDTH WAS 1928 YARDS AND PATH L |
| Jan 2, 4:54 PM CST | TORNADO | 3 E Jonesboro, LA | NUMEROUS TREES DOWN, INCLUDING LARGE ONES. LIKELY TORNADO DAMAGE BASED ON TDS. |
| Jan 2, 4:56 PM CST | TORNADO | 4 Ene Jonesboro, LA | TREES DOWN REPORTED ALONG STRAIN ALLEN ROAD. COINCIDENT WITH RADAR TORNADIC DEBRIS SIGNATURE. LIKELY TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 1:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 847 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted.
960
WFUS54 KSHV 022228
TORSHV
LAC013-049-061-127-022315-
/O.NEW.KSHV.TO.W.0008.230102T2228Z-230102T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
428 PM CST Mon Jan 2 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Western Jackson Parish in north central Louisiana...
Southeastern Bienville Parish in northwestern Louisiana...
Southeastern Lincoln Parish in north central Louisiana...
Northwestern Winn Parish in north central Louisiana...
* Until 515 PM CST.
* At 428 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Jonesboro, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jonesboro around 440 PM CST.
Ruston around 510 PM CST.
Other locations impacted by this tornadic thunderstorm include East
Hodge, Hodge, North Hodge, Quitman, Mount Olive, Choudrant and
Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3200 9283 3203 9289 3207 9291 3209 9291
3212 9293 3259 9265 3251 9241 3244 9242
TIME...MOT...LOC 2228Z 213DEG 40KT 3213 9286
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
092 follow-up statements
964
WWUS54 KSHV 022247
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
447 PM CST Mon Jan 2 2023
LAC127-022256-
/O.CAN.KSHV.TO.W.0008.000000T0000Z-230102T2315Z/
Winn LA-
447 PM CST Mon Jan 2 2023
...THE TORNADO WARNING FOR NORTHWESTERN WINN PARISH IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Winn Parish. Therefore, the warning for Winn Parish has been
cancelled.
A Tornado Watch remains in effect until 900 PM CST for north central
and northwestern Louisiana.
LAT...LON 3244 9242 3215 9269 3215 9280 3218 9285
3258 9263 3251 9241
TIME...MOT...LOC 2246Z 219DEG 34KT 3220 9272
$$
LAC013-049-061-022315-
/O.CON.KSHV.TO.W.0008.000000T0000Z-230102T2315Z/
Jackson LA-Bienville LA-Lincoln LA-
447 PM CST Mon Jan 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR WESTERN
JACKSON...SOUTHEASTERN BIENVILLE AND SOUTHEASTERN LINCOLN PARISHES...
At 446 PM CST, a severe thunderstorm capable of producing a tornado
was located over Jonesboro, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Jonesboro around 450 PM CST.
Other locations impacted by this tornadic thunderstorm include East
Hodge, Hodge, Choudrant, North Hodge and Quitman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3244 9242 3215 9269 3215 9280 3218 9285
3258 9263 3251 9241
TIME...MOT...LOC 2246Z 219DEG 34KT 3220 9272
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
09845
WWUS54 KSHV 022258
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
458 PM CST Mon Jan 2 2023
LAC013-022308-
/O.CAN.KSHV.TO.W.0008.000000T0000Z-230102T2315Z/
Bienville LA-
458 PM CST Mon Jan 2 2023
...THE TORNADO WARNING FOR SOUTHEASTERN BIENVILLE PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of Bienville Parish. Therefore, the warning for Bienville Parish has
been cancelled.
A Tornado Watch remains in effect until 900 PM CST for north central
Louisiana.
LAT...LON 3220 9264 3227 9276 3257 9260 3251 9241
3244 9242
TIME...MOT...LOC 2258Z 214DEG 39KT 3229 9263
$$
LAC049-061-022315-
/O.CON.KSHV.TO.W.0008.000000T0000Z-230102T2315Z/
Jackson LA-Lincoln LA-
458 PM CST Mon Jan 2 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR CENTRAL
JACKSON AND SOUTHEASTERN LINCOLN PARISHES...
At 458 PM CST, a confirmed large and extremely dangerous tornado was
located near Jonesboro, moving northeast at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
This tornadic thunderstorm will remain over mainly rural areas of
central Jackson and southeastern Lincoln Parishes, including the
following locations... East Hodge, Hodge, Choudrant, North Hodge and
Quitman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3220 9264 3227 9276 3257 9260 3251 9241
3244 9242
TIME...MOT...LOC 2258Z 214DEG 39KT 3229 9263
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
09What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 2, 2:49 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Jan 2, 2:49 PM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
249 PM CST Mon Jan 2 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 214 PM CST Mon Jan 2 2023
Will be brief as Tornado Watch #1 is currently in effect or the
northwest 2/3rds of our region through 9 pm this evening.
Sufficient low level/deep layer directional and speed shear is
in place for the development of multi-cellular and discrete
mesocyclones through the remainder of the afternoon hours and
into the mid to late evening. Beyond the mid to late evening
hours, believe we will see storms trying to become more linear as
low level flow begins to veer more and becomes uni-directional.
This would likely result in more of a wind threat the later into
the evening and overnight this severe weather threat drags out.
Also of concern is the late night excessive heavy rainfall threat
which will continue to be monitored as well. Needless to say, did
not touch the Flash Flood Watch that remains in effect until 12z
Tue morning and may need to be extended through the mid to late
morning hours across our eastern third given the fact that the
frontal boundary will slow its eastward progression once it moves
into NW LA by 12z Tue.
Did not stray far from NBM temps through the short term.
13
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 214 PM CST Mon Jan 2 2023
Beyond Tue Night, deep upper low across the Northern Plains with
the Middle Red River Valley into the Lower Miss Valley under the
influence of the base of the trough to our north. Despite the
dynamics across our region, our moisture profile will tend to
scour out, thus the forecast will remain dry through the remainder
of the work week. A rather flat ridge upstream of the base of the
trough across our region will migrate eastward by Friday with
west southwest flow aloft beginning to increase from the Tx Hill
Country by this weekend. There will be enough forcing with this
increased southwesterly flow aloft to support chance pops this
weekend. Given the strongly positive tilt to the upstream trough
and the lack of significant low level return, strong to severe
storms does not appear likely this weekend. In fact, left any
mention of thunderstorms out of the forecast for now but this will
continue to be monitored as the event nears. Stayed close to NBM
temps through the extended.
13
&&
.AVIATION...
(12Z TAFS)
Issued at 608 AM CST Mon Jan 2 2023
Deteriorating flight conditions as we go through the remainder of
the afternoon, through the evening and overnight hours. Needless
to say, expect of plethora of cloud heights, VSBYS and wind shifts
with in and out convection through the TAF period. Did try to show
improving conditions weather and ceiling wise across our west and
northwest terminal locations beyond 03/12z along with a
predominant wind shift.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 63 73 47 64 / 90 20 0 0
MLU 65 75 50 66 / 90 70 10 0
DEQ 53 68 39 59 / 90 0 0 0
TXK 59 70 44 60 / 90 10 0 0
ELD 61 73 45 62 / 100 30 0 0
TYR 56 69 44 63 / 70 0 0 0
GGG 58 70 45 63 / 80 10 0 0
LFK 63 73 48 67 / 80 40 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ050-051-059>061-070>073.
LA...Flood Watch through late tonight for LAZ001>006-010>014-017>022.
OK...None.
TX...Flood Watch through late tonight for TXZ097-112-126-138-151>153-
165>167.
&&
SHORT TERM...13
LONG TERM....13
AVIATION...13Hazardous weather outlook, Jan 2, 12:18 PM CST, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1218 PM CST Mon Jan 2 2023 OKZ077-TXZ096-108>111-124-125-136-137-149-150-031200- McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Gregg-Cherokee-Rusk- 1218 PM CST Mon Jan 2 2023 This Hazardous Weather Outlook is for southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Multiple rounds of thunderstorms are expected this afternoon and into the overnight hours. Some of these storms could be severe, especially from late this afternoon into early Tuesday morning. Tornadoes, damaging winds, and large hail will be possible. Thunderstorms are expected to develop as discrete supercells and eventually congeal into a linear complex. Given the strongly sheared environment, a few of these tornadoes could be strong. Heavy rain and isolated flash flooding may also become a concern. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and into early Tuesday morning. ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-126- 138-151>153-165>167-031200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Bowie-Cass-Marion-Harrison-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 1218 PM CST Mon Jan 2 2023 ...FLOOD WATCH IN EFFECT THROUGH 6 AM CST TUESDAY MORNING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Multiple rounds of thunderstorms are expected this afternoon and into the overnight hours. Some of these storms could be severe, especially from late this afternoon into early Tuesday morning. Tornadoes, damaging winds, and large hail will be possible. Thunderstorms are expected to develop as discrete supercells and eventually congeal into a linear complex. Given the strongly sheared environment, a few of these tornadoes could be strong. Heavy rain and isolated flash flooding may also become a concern where training thunderstorms occur. In these areas, widespread 1 to 2 inches of rainfall is expected, with locally higher amounts of 3 inches or more. Therefore, a Flood Watch is in effect through Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Lingering showers and thunders will be possible in our eastern zones as the line exits the region. A few of these may be strong to severe. Once this line leaves the area in the late morning hours, no additional hazardous weather threat is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon through Tuesday morning. 09
In the hours before
Local storm report, Jan 2, 1:16 PM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
116 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND DMG 3 WSW NORPHLET 33.30N 92.71W
01/02/2023 UNION AR TRAINED SPOTTER
TREES DOWN AND SOME STRUCTURAL DAMAGE
REPORTED BY A TRAINED SPOTTER ALONG MURPHY
LOOP ROAD. POSSIBLE TORNADO. TIME ESTIMATED
BY RADAR.
&&
BBSpecial weather statement, Jan 2, 3:09 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
309 PM CST Mon Jan 2 2023
ARZ050-051-060-022145-
Howard AR-Hempstead AR-Sevier AR-
309 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of north central
Hempstead, east central Sevier and southeastern Howard Counties
through 345 PM CST...
At 309 PM CST, Doppler radar was tracking a strong thunderstorm near
Mineral Springs, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Nashville, Mineral Springs, Corinth, Center Point, Muddy Fork and
Silver Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Arkansas.
&&
LAT...LON 3401 9382 3401 9375 3399 9372 3379 9397
3393 9412 3418 9387 3418 9382
TIME...MOT...LOC 2109Z 223DEG 33KT 3393 9399
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Special weather statement, Jan 2, 4:13 PM CST, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
413 PM CST Mon Jan 2 2023
ARZ071-072-LAZ001>003-022300-
Lafayette AR-Columbia AR-Bossier LA-Caddo LA-Webster LA-
413 PM CST Mon Jan 2 2023
...A strong thunderstorm will impact portions of south central
Lafayette and southwestern Columbia Counties, northwestern Webster,
northwestern Caddo and northwestern Bossier Parishes through 500 PM
CST...
At 412 PM CST, Doppler radar was tracking a strong thunderstorm near
Belcher, or 18 miles north of Bossier City, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springhill, Benton, Cullen, Plain Dealing, Sarepta, Bradley, Taylor,
Belcher, Gilliam, Welcome, Alden Bridge, Rocky Mount, Cavett, State
Line and Bolinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CST for southwestern
Arkansas...and northwestern Louisiana.
&&
LAT...LON 3265 9375 3276 9392 3320 9358 3303 9332
TIME...MOT...LOC 2212Z 217DEG 37KT 3276 9378
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 2:35 PM CST | Tornado Warning | SHV | Sabine | 29 min |
| Jan 2, 2:36 PM CST | Tornado Warning | SHV | Sabine | 24 min |
| Jan 2, 2:56 PM CST | Tornado Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 49 min |
| Jan 2, 3:12 PM CST | Tornado Warning | SHV | De Soto, Sabine | 33 min |
| Jan 2, 3:36 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 19 min |
| Jan 2, 3:43 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 47 min |
| Jan 2, 3:45 PM CST | Areal Flood Advisory | SHV | De Soto, Sabine | 3 hr |
| Jan 2, 3:48 PM CST | Tornado Warning | SHV | Bienville, Natchitoches, Winn | 42 min |
| Jan 2, 3:57 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 48 min |
| Jan 2, 4:11 PM CST | Areal Flood Advisory | SHV | Bienville, Natchitoches, Red River | 3 hr |
| Jan 2, 4:11 PM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 34 min |
| Jan 2, 4:13 PM CST | Special Weather Statement | SHV | Bossier | 47 min |
| Jan 2, 4:42 PM CST | Flash Flood Warning | SHV | Bienville, Natchitoches, Red River | 3 hr |
| Jan 2, 4:58 PM CST | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 5 hr |
| Jan 2, 5:01 PM CST | Flash Flood Warning | SHV | Bienville, Jackson, Lincoln, Natchitoches, Ouachita, Winn | 3 hr |
| Jan 2, 5:09 PM CST | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 51 min |
| Jan 2, 5:17 PM CST | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 3 hr |
| Jan 2, 5:35 PM CST | Special Weather Statement | SHV | Grant, Jackson, Winn | 55 min |
| Jan 2, 5:42 PM CST | Flash Flood Warning | SHV | Grant, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 3 hr |
| Jan 2, 5:47 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union | 58 min |
| Jan 2, 5:53 PM CST | Tornado Warning | SHV | Union | 47 min |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.